American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35A35) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Vincent Lescarret and Enrique Zuazua. Numerical approximation schemes for multi-dimensional wave equations in asymmetric spaces. Math. Comp. 84 (2015) 119-152.
Abstract, references, and article information   
View Article: PDF

[2] Hailiang Liu, Olof Runborg and Nicolay M. Tanushev. Error estimates for Gaussian beam superpositions. Math. Comp. 82 (2013) 919-952.
Abstract, references, and article information   
View Article: PDF

[3] Karen A. Ames, Gordon W. Clark, James F. Epperson and Seth F. Oppenheimer. A comparison of regularizations for an ill-posed problem. Math. Comp. 67 (1998) 1451-1471. MR 1609682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Maurizio Paolini. A quasi-optimal error estimate for a discrete singularly perturbed approximation to the prescribed curvature problem . Math. Comp. 66 (1997) 45-67. MR 1361810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] T. Boukadida and A. Y. LeRoux. A new version of the two-dimensional Lax-Friedrichs scheme . Math. Comp. 63 (1994) 541-553. MR 1242059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hou De Han and Xiao Nan Wu. The approximation of the exact boundary conditions at an artificial boundary for linear elastic equations and its applications . Math. Comp. 59 (1992) 21-37. MR 1134732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Daniele Funaro and Otared Kavian. Approximation of some diffusion evolution equations in unbounded domains by Hermite functions . Math. Comp. 57 (1991) 597-619. MR 1094949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] T. M. Hagstrom and H. B. Keller. Asymptotic boundary conditions and numerical methods for nonlinear elliptic problems on unbounded domains . Math. Comp. 48 (1987) 449-470. MR 878684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1